# SDR MALA050617

- Difficulty date: July 29, 2005
- Submitted: August 1, 2005
- Operation: Air carrier
- Aircraft: N368PX
- Make and model: Saab 340B
- Aircraft serial: 340B274
- Aircraft time: 33,397 hours, 28,439 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

6C EMERGENCY EXIT LOOSE IN FRAME.
